Couldn't find what you looking for?

TRY OUR SEARCH!

I began taking alprim 2 days ago for a urinary tract infection and since then i have felt particularly depressed and disconnected from the world. I have mild depression but i never have trouble sleeping. And now I can't sleep and i have a headache and i feel as though it is difficult to breathe. I also experienced nausea at certain times for the past two day and have had a bad taste in my mouth and the back of my throat. It tastes like blood. I feel weak and tired. I am quite anxious and feel really odd. I don't understand how i can feel so strange all of a sudden. Could the alprim be the cause this?

Loading...

Oh my god close to 2 years later you are getting a reply...oh well just wanted to tell you me too I feel so tired and the tiredness is depressing me.... maybe it's the antibiotic not the type... In the past 2 month I've been on antibiotics (different types) and I feel so exhausted...I go to bed very early which is unlike me and then get up early to take my child to school and then I am back to bed absolutely exhausted :-((
Reply

Loading...